An exponential representation of solutions of a linear matrix differential equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 193-200
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a1,
author = {S. A. Mazanik},
title = {An exponential representation of solutions of a linear matrix differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {193--200},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a1/}
}
S. A. Mazanik. An exponential representation of solutions of a linear matrix differential equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 193-200. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a1/